# SDR R61A201602040137

- Difficulty date: February 4, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 21,235 hours, 16,715 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: RAH53061
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, PREVIOUS REPAIR BELOW LT AILERON TOWER REPAIR IS CRACKED.  MAINTENANCE R & R PREVIOUS REPAIR BELOW LT AILERON TOWER REPAIR IAW SRM 51-41-01, PN RAH53061 DOUBLER.
